# SDR HNAA2020013100031

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 36,936 hours, 33,059 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION NLG CAME UP WITH AN IMPACT NOISE,PAUSED THEN REPEATED. DOORS NEVER DID SHUT....FIX:R&RD NLG DOOR SOLENOID VALVE IAW EMB AMM 32-33-02 OPS/LEAK TEST SATISFACORY. OK FOR SERVICE
